Luis Silvestre
Luis Silvestre
Professor of Mathematics, University of Chicago
Geverifieerd e-mailadres voor - Homepage
Geciteerd door
Geciteerd door
An extension problem related to the fractional Laplacian
L Caffarelli, L Silvestre
Communications in partial differential equations 32 (8), 1245-1260, 2007
Regularity of the obstacle problem for a fractional power of the Laplace operator
L Silvestre
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
Regularity theory for fully nonlinear integro‐differential equations
L Caffarelli, L Silvestre
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian
LA Caffarelli, S Salsa, L Silvestre
Inventiones mathematicae 171 (2), 425-461, 2008
Uniqueness of radial solutions for the fractional Laplacian
RL Frank, E Lenzmann, L Silvestre
Communications on Pure and Applied Mathematics 69 (9), 1671-1726, 2016
Hölder estimates for solutions of integro-differential equations like the fractional Laplace
L Silvestre
Indiana University mathematics journal, 1155-1174, 2006
Regularity results for nonlocal equations by approximation
L Caffarelli, L Silvestre
Archive for rational mechanics and analysis 200 (1), 59-88, 2011
The Evans-Krylov theorem for nonlocal fully nonlinear equations
L Caffarelli, L Silvestre
Annals of mathematics, 1163-1187, 2011
Hölder estimates for advection fractional-diffusion equations
L Silvestre
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (4), 843-855, 2012
On divergence-free drifts
G Seregin, L Silvestre, V Šverák, A Zlatoš
Journal of Differential Equations 252 (1), 505-540, 2012
On the differentiability of the solution to the Hamilton–Jacobi equation with critical fractional diffusion
L Silvestre
Advances in mathematics 226 (2), 2020-2039, 2011
Eventual regularization for the slightly supercritical quasi-geostrophic equation
L Silvestre
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 27 (2), 693-704, 2010
On the differentiability of the solution to an equation with drift and fractional diffusion
L Silvestre
Indiana University Mathematics Journal, 557-584, 2012
C1, α regularity of solutions of some degenerate fully non-linear elliptic equations
C Imbert, L Silvestre
Advances in Mathematics 233 (1), 196-206, 2013
An introduction to fully nonlinear parabolic equations
C Imbert, L Silvestre
An introduction to the Kähler-Ricci flow, 7-88, 2013
Regularity for parabolic integro-differential equations with very irregular kernels
RW Schwab, L Silvestre
Analysis & PDE 9 (3), 727-772, 2016
Regularity for fully nonlinear elliptic equations with Neumann boundary data
E Milakis, LE Silvestre
Communications in Partial Differential Equations 31 (8), 1227-1252, 2006
On the loss of continuity for super-critical drift-diffusion equations
L Silvestre, V Vicol, A Zlatoš
Archive for Rational Mechanics and Analysis 207 (3), 845-877, 2013
The Dirichlet problem for the convex envelope
A Oberman, L Silvestre
Transactions of the American Mathematical Society 363 (11), 5871-5886, 2011
Global well-posedness of slightly supercritical active scalar equations
M Dabkowski, A Kiselev, L Silvestre, V Vicol
Analysis & PDE 7 (1), 43-72, 2014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20